SciELO - Scientific Electronic Library Online

 
vol.21 issue1REGULARITY OF SOLUTIONS OF PARTIAL NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH UNBOUNDED DELAY author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

NAVAS, ANDRÉS. ON THE VOLUMETRIC ENTROPY IN THE NON COMPACT CASE. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.1, pp.97-108. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000100006.

We give an example of a non compact riemannian manifold with finite volume for which the limit corresponding to the clas-sical definition of the volumetric entropy does not exist. This confirms the fact that in the non compact finite volume case,the natural definition is given by the critical exponent of the mean growth rate for the volume on the riemannian covering. Subject classification AMS 2000 : Primary 37A35 ; Secondary : 37D40, 53C24

Keywords : Entropy; volume growth.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License